# SDR DALA2017032102261

- Difficulty date: March 13, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 72,906 hours, 54,679 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT TAIL CONE HAS A 6.5 INCH CRACK. REMOVED AND REPLACED TAILCONE IAW CARD 5350-0177-0101.
